# SDR USAA001257

- Difficulty date: August 15, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 40,960 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED 1 INCH, LOWER LEFT WEATHER RADAR ANTENNA MOUNT SKIN BS 178.  INSTALLED DOUBLER PER SRM 53-10-08.  (M)
